Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 11 мая 2017 г.

Работа с статьей

Прикрепленные файлы

Имя Описание Имя файла Размер Добавлен
1. Полный текст 89ChemPhys.pdf 883,5 КБ 9 августа 2017 [MakhnovskiiYA]

[1] Berezhkovskii A. M., Makhnovskii Y. A., Suris R. A. Kinetics of diffusion-controlled reactions // Chemical Physics. — 1989. — Vol. 137, no. 1-3. — P. 41–49. We suggest a new approach to the problem of taking account of many-body effects in the kinetics of diffusion-controlled reactions of the type A+B->Pr with an excess of one of the reagents whose particles are at rest (nB>>nA, DB=O). A new expression for the survival probability of particles A which uniformly describes the process within the entire time interval is obtained. It is shown that the conventional expression which was derived without regarding many-body effects always underestimates the probability of survival of particles A. A correction to the conventional expression is found accounting for such lowering at the initial stage of the process. At the asymptotically large times when the conventional expression appreciably lowers the survival probability the fluctuation asymptotics takes place. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть